# SDR SWAA2022071113776

- Difficulty date: May 31, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 15L BETWEEN BS 294.5 AND BS 303.9 WL223 AT PASSENGER CABIN 2022-268066 / [01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811019; DUE DATE: 02-FEB-23.;[02] TOOL EDDY CURRENT USED P/N: NORTEC 600D; S/N: 210138003 AND DUE DATE: 22-FEB-23;[03] REPAIRED STRINGER 15L BETWEEN BS 294.5 AND BS 303.9 WL223 AT PASSENGER CABIN IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIG. 206. THIS REPAIR IS CATEGORY A. SEE INDIVIDUAL SIGNOFF BELOW;[04] REPAIRED STRINGER 15L BETWEEN BS 294.5 AND BS 303.9 WL223 AT PASSENGER CABIN IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIG. 206. THIS REPAIR IS CATEGORY A. SEE INDIVIDUAL SIGNOFF BELOW RII
